# SDR REXA2020122600854

- Difficulty date: December 5, 2020
- Submitted: December 26, 2020
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 24,729 hours, 25,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Chafed
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR INNER HANDLE ANGLE CHAFED.  REMOVED AND REPLACED PAX DOOR INNER HANDLE, IAW CRJ 200 SRM 51-40-11.
